# SDR AWXA200301631

- Difficulty date: December 14, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FUSELAGE SKIN AT STR 26 LT, BS 727A & BS 727B.  MAINTENANCE CUT OUT DAMAGED SKIN AT STR 26 LT, BS 727A & BS 727B; FABRICATED A REPAIR PLATE AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 201 PG 201-203.
